# SDR SWIA2025041800318

- Difficulty date: March 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET LOCATED AT INTERCOSTAL AFT DD4 IS CORRODED  (C-CHECK RO 04/17/2025)REMOVED AND INSTALLED NEW BRACKET LOCATED AT INTERCOSTAL AFT DD4 IAW CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
